American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Juncheng Wei and Jun Yang. Traveling vortex helices for Schr\"odinger map equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. A. Nazarov, E. Pérez and J. Taskinen. Localization effect for Dirichlet eigenfunctions in thin non-smooth domains. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Jean Dolbeault, Clément Mouhot and Christian Schmeiser. Hypocoercivity for linear kinetic equations conserving mass. Trans. Amer. Math. Soc. 367 (2015) 3807-3828.
Abstract, references, and article information   
View Article: PDF

[5] Hoai-Minh Nguyen. Asymptotic behavior of solutions to the Helmholtz equations with sign changing coefficients. Trans. Amer. Math. Soc. 367 (2015) 6581-6595.
Abstract, references, and article information   
View Article: PDF

[6] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[7] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[8] Arnaud Ducrot, Thomas Giletti and Hiroshi Matano. Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations. Trans. Amer. Math. Soc. 366 (2014) 5541-5566.
Abstract, references, and article information   
View Article: PDF

[9] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information   
View Article: PDF

[10] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[11] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[12] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[13] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information   
View Article: PDF

[14] Lorenzo Brandolese and Maria E. Schonbek. Large time decay and growth for solutions of a viscous Boussinesq system. Trans. Amer. Math. Soc. 364 (2012) 5057-5090.
Abstract, references, and article information   
View Article: PDF

[15] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[16] Chunyou Sun, Lu Yang and Jinqiao Duan. Asymptotic behavior for a semilinear second order evolution equation. Trans. Amer. Math. Soc. 363 (2011) 6085-6109. MR 2817420.
Abstract, references, and article information   
View Article: PDF

[17] Bixiang Wang. Asymptotic behavior of stochastic wave equations with critical exponents on $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3639-3663. MR 2775822.
Abstract, references, and article information   
View Article: PDF

[18] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information   
View Article: PDF

[19] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[20] Oliver C. Schnürer, Abderrahim Azouani, Marc Georgi, Juliette Hell, Nihar Jangle, Amos Koeller, Tobias Marxen, Sandra Ritthaler, Mariel Sáez, Felix Schulze and Brian Smith. Evolution of convex lens-shaped networks under the curve shortening flow. Trans. Amer. Math. Soc. 363 (2011) 2265-2294. MR 2763716.
Abstract, references, and article information   
View Article: PDF

[21] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010) 6381-6395. MR 2678979.
Abstract, references, and article information   
View Article: PDF

[22] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[23] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF

[24] Noureddine Igbida. From fast to very fast diffusion in the nonlinear heat equation. Trans. Amer. Math. Soc. 361 (2009) 5089-5109. MR 2515804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nassif Ghoussoub and Frédéric Robert. Elliptic equations with critical growth and a large set of boundary singularities. Trans. Amer. Math. Soc. 361 (2009) 4843-4870. MR 2506429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steven D. Taliaferro. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009) 3289-3302. MR 2485427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3